# SDR USAABB02117

- Difficulty date: July 18, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND RIGHT AFT EMERGENCY DOOR GROUND ILLUMINATION LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  (M)
